MathSciNet Relay Station
MathSciNet bibliographic data
MR878312 93E20 (49A60 60J60)
El Karoui, Nicole; Hu̇u̇ Nguyen, Du'; Jeanblanc-Picqué, Monique Compactification methods in the control of degenerate diffusions: existence of an optimal control. Stochastics 20 (1987), no. 3, 169–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement